the only reason i take them is to get the adrenaline rush is there any other suggestions to something i can take less of and still feel the energy boost i don’t drink coffee or energy drinks they don’t help anyway and vitamins and b12 crap doesn’t work what else is ok to ask my doc for
Addiction is a strong word, especially
in this category.
You aren’t getting an adrenaline rush,
you are getting a caffeine buzz. Caffeine
still a drug, and excessive use can cause
Goody’s powders are APC, Aspirin 250mg,
Paracetamol 250mg(other names are acetaminophen,
APAP, or the brand name Tylenol),
and Caffeine 65mg.
The aspirin thins your blood so
the caffeine can get to your brain.
The aspirin and paracetamol are
analgesics, and dull pain signals.
Years ago, people would drink
a caffeinated soft drink with a couple
of aspirin for the same results.
By saying energy drinks do not
help you, perhaps might indicate
minor dehydration, which is gotten
around by the APC, which thins the blood.
If you actually have ADD, Adderal
may be what you could ask for. Most
Drs. will not prescribe something
for energy unless you have a history
of narcolepsy. Asking a Dr. for a
prescription is a good way to open the
door for a world of trouble. Pill Seekers
become very well known in the medical
B12 is only effective if the patient
has a deficiency. Those pills and drops
usually pass through the system quickly.
I recommend a good diet, fresh
air and pure water combined with
adequate sleep to maximize energy.
Avoid over processed foods and excess
sugar. Don’t use caffeine for at
least six hours before bedtime.
You are probably going to try the
coca cola and aspirin thing, but
don’t overdo it.
Edit: Do NOT snort those Goody’s
powders. The APC, and the fillers,
can really mess up your sinuses.
I would suggest you ask your doc for ways to quit using drugs and start getting a life.
There is way much more to life than Goody’s Powders.